Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 12, 2022, 3:01 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at Apr 13, 2022, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2022, 3:01 PM MDT (21:01 UTC)
- In effect from
- Apr 13, 2022, 12:00 PM MDT
- Expired
- Apr 13, 2022, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2697 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714 WWUS85 KBOU 122101 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 301 PM MDT Tue Apr 12 2022 COZ247-130515- /O.UPG.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/ /O.NEW.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/ /O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 301 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 7 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...Northwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ241-246-130100- /O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- 301 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND EASTERN DOUGLAS COUNTIES ... * Affected Area...Fire Weather Zones 241 and 246. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...West 20 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
883 WWUS85 KBOU 130102 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 702 PM MDT Tue Apr 12 2022 COZ247-130915- /O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ /O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 702 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Wednesday. * Winds...Northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ241-246-130215- /O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- 702 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND EASTERN DOUGLAS COUNTIES ... $$
331 WWUS85 KBOU 130938 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 338 AM MDT Wed Apr 13 2022 COZ247-132100- /O.NEW.KBOU.FW.A.0008.220414T1700Z-220415T0100Z/ /O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 338 AM MDT Wed Apr 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... The National Weather Service in Denver has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Thursday morning through Thursday evening. * Affected Area...Fire Weather Zone 247. * Timing...Afternoon/early evening both Wednesday and Thursday. * Winds...On Wednesday, west-northwest 15 to 25 mph with gusts to 40 mph. On Thursday, west 15 to 20 mph with gusts to 35 mph. * Relative Humidity...11 to 15 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Rodriguez
265 WWUS85 KBOU 132014 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 214 PM MDT Wed Apr 13 2022 COZ247-140415- /O.UPG.KBOU.FW.A.0008.220414T1700Z-220415T0100Z/ /O.NEW.KBOU.FW.W.0011.220414T1700Z-220415T0100Z/ /O.CON.KBOU.FW.W.0010.000000T0000Z-220414T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 214 PM MDT Wed Apr 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN COUNTY...FIRE WEATHER ZONE 247... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST AND EAST CENTRAL COLORADO...FIRE WEATHER ZONES 239 THROUGH 241...245 THROUGH 247...AND 249... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 247. * Timing...Afternoon and early evening both today and Thursday. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ239>241-245-246-249-140415- /O.NEW.KBOU.FW.W.0011.220414T1700Z-220415T0100Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Washington County- 214 PM MDT Wed Apr 13 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE PLAINS FROM BOULDER AND DENVER EASTWARD THROUGH EAST CENTRAL COLORADO... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM MDT Thursday. * Affected Area...Fire Weather Zones 239, 240, 241, 245, 246 and 249. * Timing...Late morning through early evening Thursday. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:33 PM MDT, 28 minutes earlier.
Area forecast discussion, Apr 12, 2:33 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 233 PM MDT Tue Apr 12 2022 .SHORT TERM...(This afternoon through Wednesday) Issued at 215 PM MDT Tue Apr 12 2022 Front has cleared the forecast area as of early afternoon. Temperatures behind the front have dropped into the 40s and 50s on th eplains, and below freezing in the mountains and foothills. Strongest wind this morning was in southwest flow ahead of the front, although still gusting to 30-40 mph from NW. Will leave the Red Flag Warning and High Wind Warning in effect for this afternoon. Still believe there is a chance for the shallow frontal layer to mix out across the Palmer Ridge, bringing those strong 500 mb winds down to the surface along with some drying of dewpoints. Overnight tonight a trough axis rotating around the upper low to the north will swing across the area. A weak area of QG lift along with remaining SW orographic flow will enhance precip chances, peaking around 12z, before tapering off during the day tomorrow. For Wednesday upper low departs, with continued westerly flow at the surface. Light wind overnight tonight into early morning Wednesday will yield to renewed westerly downslope flow with gusts to 30 mph on the plains. Dry RH and wind in southern Lincoln & Elbert county will prompt upgrading of the Fire Weather Watch to Red Flag Warning with this forecast cycle. RH will drop to 15-20 percent adjacent to the foothills, Wednesday afternoon as well, however not widespread and will let it go another forecast cycle for decision. Cool day on tap for Wednesday, with highs only 35-45 on the plains and 20s mountains, which is good for 15 degrees below normal plains and 20 to 25 degrees below normal in the mountains. .LONG TERM...(Wednesday night through Tuesday) Issued at 215 PM MDT Tue Apr 12 2022 ...PROGRESSIVE WEATHER PATTERN THROUGH EARLY NEXT WEEK WITH BOUTS OF WIND AND SOME MOUNTAIN SNOW... Mid level moisture will thin out Wednesday night with clearing skies expected, while winds diminish in the evening as weak inversions develop. Light snow showers lingering in the high country will also slowly diminish, but another inch or two expected in some spots with favored orographics in west/northwest flow aloft. Low temperatures will once again be quite cold with readings dropping into the mid teens to lower 20s across the plains, and single digits in most of the high country despite some orographic cloud cover. Thursday will see a start of a warmup slight upper level ridging and warm advection. However, temperatures will still be several degrees below normal. We expect another breezy/windy day and lower humidity across the plains which will once again lead to more fire weather concerns. Mountain areas may see another round of light snow showers with sufficient mid level moisture in the weak warm advection pattern, but overall these patterns aren't very favorable for much snow. A weak short wave passing just to our north could bring a little enhancement Thursday night or early Friday morning, but there's a fair amount of uncertainty here. The warmup could be delayed if a cold front/short wave do push through. Saturday has potential to be the warmest day with flat upper level ridging. Unfortunately this would also lead to continued dry weather and critical fire weather conditions. Another fast moving wave could bring some snow back to the mountains by Saturday night or Sunday, but in these fast moving/progressive weather patterns timing is somewhat uncertain. Overall, it looks like a fairly dry and windy at times weather pattern will remain in place across the plains through at least early next week, keeping fire weather at the forefront of our main weather concerns. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1136 AM MDT Tue Apr 12 2022 Wind out of the west to northwest through the forecast period with VFR cigs/vis. Potential for gusts up to 30 kts through this afternoon as mid atmospheric flow mixes down to the surface. Speeds diminish this evening, and while KDEN remains west to NW direction, KAPA/KBJC will become variable. Windspeeds to increase again Wednesday after 15z, gusting to 30 kts again. && .FIRE WEATHER... Issued at 215 PM MDT Tue Apr 12 2022 Red flag warning remains in effect this afternoon for Palmer divide and Lincoln county. Surface observations showing cold front has mixed out in southern Elbert County, with temperatures jumping back into the lower 50s and dewpoints dropping to mid 20s. Expect this to continue and spread further east into Lincoln County, and worth continuing RFW there. Overnight tonight winds die off with colder temperatures driving RH recovery. For Wednesday, although cooler, also drier Wednesday afternoon in southern Lincoln county and will upgrade Fire Weather Watch to Red Flag Warning for fire zone 247.Elsewhere elevated fire weather conditions with dry conditions and breezey winds. Of note areas adjacent to the foothills where downslope winds will lower RH to 15-20 percent Monday afternoon, but conditions marginal for an RFW there. Widespread elevated and locally critical fire weather conditions are likely to continue into early next week. There may be a weak cold front passage Friday or into early Saturday which would lead to a little respite from the almost daily fire weather concerns. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM MDT Wednesday for COZ033-034. High Wind Warning until 7 PM MDT this evening for COZ046-047. Red Flag Warning until 7 PM MDT this evening for COZ247. Fire Weather Watch from Wednesday afternoon through Wednesday evening for COZ247. Winter Weather Advisory until 6 PM MDT this evening for COZ032. Winter Storm Warning until 6 PM MDT Wednesday for COZ031. && SHORT TERM...Hanson LONG TERM...Barjenbruch AVIATION...Hanson FIRE WEATHER...Hanson/Barjenbruch
Hazardous weather outlook, Apr 12, 10:36 AM MDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1036 AM MDT Tue Apr 12 2022 COZ030>051-131645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1036 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING FOR EASTERN ELBERT AND LINCOLN COUNTIES UNTIL 7 PM... ...RED FLAG WARNING FOR THE PALMER DIVIDE AREA THROUGH LINCOLN COUNTY THROUGH 7 PM... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Very strong winds up to 55 mph are possible to the south of Interstate 70 across the plains today. This may create blowing dust and poor visibility leading to hazardous travel. Low humidity along with the strong winds will create critical fire weather conditions across the Palmer Divide area eastward into Lincoln County. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Snow showers will continue in the mountains Wednesday with localized blowing snow across the higher elevations. Fire danger will again be a concern in the plains in the afternoon. Elevated to critical fire weather conditions will continue across much of the plains into the weekend due to gusty winds and low humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but any reports of high winds or blowing dust would be appreciated.
In the hours before
Local storm report, Apr 12, 10:43 AM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1043 AM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM NON-TSTM WND GST 2 S CHEESMAN RESERVOIR 39.18N 105.27W
04/12/2022 M65 MPH DOUGLAS CO MESONET
MESONET STATION CHRC2 CHEESMAN.
0915 AM NON-TSTM WND GST 4 SE PINECLIFFE 39.88N 105.39W
04/12/2022 M63 MPH JEFFERSON CO MESONET
MESONET STATION EW8336 COAL CREEK CANYON.
0952 AM NON-TSTM WND GST 3 SW ROCKY FLATS 39.87N 105.24W
04/12/2022 M63 MPH JEFFERSON CO MESONET
MESONET STATION CO109 ROCKY FLATS HWY 93 AND
72.
0535 AM NON-TSTM WND GST 3 ESE BUCKEYE 40.81N 105.04W
04/12/2022 M60 MPH LARIMER CO MESONET
MESONET STATION BEYC2 BUCKEYE.
0924 AM NON-TSTM WND GST 3 NNE WHITE RANCH OPEN 39.85N 105.25W
04/12/2022 M60 MPH JEFFERSON CO MESONET
MESONET STATION UP709 BIG TEN CURVE.
0455 AM NON-TSTM WND GST 1 ENE BERTHOUD PASS 39.80N 105.77W
04/12/2022 M59 MPH GRAND CO AWOS
AWOS STATION K0CO BERTHOUD PASS.
1022 AM NON-TSTM WND GST 2 NNE NATURAL FORT 40.99N 104.91W
04/12/2022 M53 MPH WELD CO MESONET
MESONET STATION CO041 I-25 AT WYOMING
BORDER.
0709 AM NON-TSTM WND GST 6 SW CARR 40.84N 104.97W
04/12/2022 M53 MPH LARIMER CO MESONET
MESONET STATION CO166 I-25 AND BUCKEYE RD.
0839 AM NON-TSTM WND GST 1 WSW PLEASANT VIEW 39.71N 105.19W
04/12/2022 M53 MPH JEFFERSON CO MESONET
MESONET STATION CO008 I-70 AT C470.
0800 AM NON-TSTM WND GST 2 NNW MARSHALL 39.97N 105.25W
04/12/2022 M53 MPH BOULDER CO MESONET
MESONET STATION BLD01 BOULDER FAIRVIEW.
1028 AM NON-TSTM WND GST 3 ESE PINECLIFFE 39.91N 105.38W
04/12/2022 M53 MPH BOULDER CO MESONET
MESONET STATION FW8937 WONDERVU.
0839 AM NON-TSTM WND GST 8 NNW BOYERO 39.02N 103.35W
04/12/2022 M51 MPH LINCOLN CO MESONET
MESONET STATION UP711 7.7 NW BOYERO (UPR).
0824 AM NON-TSTM WND GST 1 NNW BRIGGSDALE 40.64N 104.33W
04/12/2022 M50 MPH WELD CO MESONET
MESONET STATION CO043 014W176 BRIGGSDALE.
0830 AM NON-TSTM WND GST 7 N ROCKPORT 41.00N 104.77W
04/12/2022 M50 MPH WELD CO MESONET
MESONET STATION CO128 US 85 WYOMING BORDER.
0656 AM NON-TSTM WND GST 2 WSW LAKE GEORGE 38.96N 105.41W
04/12/2022 M50 MPH PARK CO MESONET
MESONET STATION TR563 PSF4 PORTABLE.
0446 AM NON-TSTM WND GST 11 NNE KREMMLING 40.21N 106.33W
04/12/2022 M50 MPH GRAND CO MESONET
MESONET STATION GSPC2 GUNSIGHT.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:13 AM MDT | Fire Weather Watch | BOU | Elbert, Lincoln | 12 hr |
| Apr 12, 9:18 AM MDT | High Wind Warning | BOU | Elbert, Lincoln | 10 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.